# SDR UPS99828519

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 858
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, RT MLG W/W PRESSURE WEB APPROX FS 858, RBL 50, THE REPAIR ANGLE IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED REPAIR ANGLE IAW SRM 53-2-0.
